# SDR FDEA202105121208

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 44,194 hours, 18,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR DID NOT RELEASE  FROM FLOOR FITTINGS  DURING  NORMAL DOOR OPENING SEQUENCE FROM INSIDE THE AIRCRAFT. FOUND GIRT BAR NOT ATTACHED TO THE DOOR FITTINGS THAT RELEASE THE GIRT BAR DURING OPENING SEQUENCE.  SLIDE DID NOT DEPLOY.  REPOSITONED GRIT TO ORGININAL  POSITION REF 757 AMM 25-66-10-2. PERFORMED OPS CHECK GOOD.
